# SDR ASAA2014111109820

- Difficulty date: November 11, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 69,221 hours, 39,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 65C2640220
- Condition: Corroded
- Location: Bs 727d-727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB HAS CORROSION BETWEEN FRAMES AT BS 727D AND 727E.  ACFT GROUNDED.  R & R THE CUSP WEB IAW SRM 51-40 02-0G-0 PARA 4.
